# SDR CALA2014080401079

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 45,103 hours, 15,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHTS INOPERATIVE.  FOUND BATTERY PACKS M1674, M1675, M1676, M1670 & M1673 DEFECTIVE.  R & R EMER LIGHT BATTERY PACKS.  SYS CHECKED NORMAL IAW WDM 33-51-12, 33-51-13 & 33- 51-14 AMM 33-51-06.
